advertisement
Question
Posted by: Mary | 2010-03-10

Being on the pill

I am currently on the pill and take it same time everyday, I was supposed to be due for my period on Sunday (according to my pill) but only started menstruating today. I am starting on my active pills again tonight. How will this effect my period?

Also my boyfriend and I had intercourse last night, would there be a possibility that I might fall pregnant? Taking into consideration that I started my period this morning?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

As long as you started in the inactive pill section, it is fine and you are not at increased risk for pregnancy.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-03-11

As long as you started in the inactive pill section, it is fine and you are not at increased risk for pregnancy.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement